# SDR HALA2011062700296

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 3,010 hours, 569 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 ENG USED 12 QTS OF OIL DURING S+30 FLIGHT, INSPECTED NR2 ENGINE, FOUND OIL LEAKING FROM OIL PRESSURE FILTER ELEMENT HOUSING.  R & R OIL PRESSURE FILTER ELEMENT IAW AMM 79-22-43.  (FOUND CUT O-RING ON FILTER ELEMENT HSG) LEAK CHECK PENDING.  PERFORMED IDLE RUN LEAK CHECK, NO LEAK NOTED OK FOR SERVICE.
